MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.A search of the complaint's files identified one other report (for a different type of event) with the lot number 943118 ((b)(6)).The device has been returned to vasorum ltd for examination.
 
Event or Problem Description
It was reported that a 6f celt device was attempted to use following a diagnostic angiography.It would not introduce correctly, meeting resistance upon introduction to the 6f sheath and subsequently shredded the sheath as it was removed.An attempt was then made to then use a mynx device to close the puncture, but that also failed to insert.The groin puncture was ultimately managed with manual compression.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.The procedure was completed with manual compression.A search of the complaint's files identified one other report (for a different type of event) with the lot number: 943118 (cc-15-2024).The device was returned to vasorum ltd for examination.After completing the dimensional inspection, the device was tested and successfully deployed, demonstrating full functionality, including proper ejection of the implant.The device met all operational and performance criteria.Detailed examination under magnification, as shown in figure 3, confirmed that the implant exhibited no sharp edges, burrs, anomalies, deformations, or oversized characteristics that could account for the reported issues, such as resistance during introduction or sheath shredding.Unless the device was improperly handled or not used in accordance with the instructions for use (ifu), the described complications could not be attributed to the device itself.The returned terumo pinnacle sheath displayed significant damage i.E.Kinking near the proximal end of the sheath.Following detailed examination of the sheath, the most probable root cause of the observed damage to the terumo pinnacle introducer sheath was the application of excessive force during the introduction of the 6f celt acd device into the sheath that may have been bent, kinked, or otherwise compromised prior to or during the procedure.When the sheath is deformed or over bent, the device can bind against the lower edge of the sheath, creating resistance.No corrective/preventative actions will be taken at this time.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum ltd unless requested by the fda.A number of codes have been updated since the submission of the initial mdr report.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key21137432
Report Number3009984513-2025-00001
Device Sequence Number6825384
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)271125(10)943188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKCLT-06
Device Lot Number943118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown